# SDR V0XD20190521002

- Difficulty date: April 17, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67097107002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER LINE BRACKETS CRACKED ON STRINGER 7R AND 9R BETWEEN FS 1144.00 TO FS 1162.00 CORRECTIVE ACTION: REMOVED AND REPLACED WATER LINE BRACKETS ON STRINGER 7R AND 9R BETWEEN FS 1144.00 AND FS 1162.00 IAW SRM 51-42-21.
